# SDR UALA2010032901031

- Difficulty date: March 27, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,974 hours, 10,573 cycles
- Engine: Pwa PW4056
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD LWR LE PANEL AT WS 1022. LOWER ATTACH ANGLE, LOWER LOCK FASTENER INCORRECTLY INSTALLED WITH HOLE ELONGATED. REAMED HOLES, ACOMP DVI INSP AND ROTO-PROBE INSP. INSTALLED FREEZE PLUG, REPAIR CLIP AND REPAIR STRAP.
